| Catalog Number |
T3PT5415 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Discomfort (2330)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient returned three (3) weeks post op implant placement at tooth location #29 complaining of tenderness.The doctor noted that the implant was stable with possible abscess.The patient was prescribed augmentin for 7 days due to infection.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.B3: date of event unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.